Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Sleepiness, dizziness, imbalance. Taking amlong medication. History of head injury. Treatment?

I am taking Amlong for quite a considerable time. I am a 40 year old male. From last 2-3 months, i do feel very sleepy and dizzy.. Sometimes an instabity can be felt when i walk though it lasts for a few seconds. For your information, i suffered a head injury in 2012 though MRI showed everything normal. I took Stamlo alos but it makes me suffer from nausea . Please do suggest some way.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
History of head injury with normal MRI although rule out the possibility of brain pathology.....yet you should go for repeat CT/ MRI scan to rule out subdural hematoma.
Subdural hematoma has the same echogenicity as the brain and its very difficult to differentiate between brain and hematoma.
Considering your medicines, if you are getting hypotension due to blood pressure medicines then you may have your described symptoms.
You should consult with physician and should go for following investigations: complete blood count, serum electrolytes, renal function test and liver function test (there may be possibility of uremic / hepatic encephalopathy).
Take care,
Dr. Mayank Bhargava
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor